# SDR MWEA00609

- Difficulty date: August 1, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MKE - EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE FROM ROW 8 FORWARD.  MAINTENANCE RESPLICED BROKEN WIRE AT ROW 1 OF FLOOR TRACK LIGHTING.  OPS CHECK GOOD. (M)
